# SDR SWIA2023008020613

- Difficulty date: June 13, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS621.00 FORWARD SIDE OF AFT PRESSURE BULKHEAD HAS SCREW STRIKE DAMAGE IN NUMEROUS PLACES ON THE REPAIR STRAPS AND FASTENER HEADS (MARKED)      (C-CHECK RO 7/30/2023)    COMPLIED WITH REO 601R-53-61-8044 REV--, DATED 2023-06-20 ENSURED BLEND OUT WAS PERFORMED TO A SMOOTH CONTOUR TO A 20:1 TRANSITION, COMPLETE DAMAGE REMOVAL AND THAT THE MINIMUM REMAINING THICKNESS (.060") WAS NOT LESS THAN REPORTED.REMOVED AND REPLACED 7 EA. DAMAGED SOLID RIVETS WITH NEW SOLID RIVETS AT REWORK LOCATIONS ON THE FS 621.00 AFT PRESSURE BULKHEAD ON THE REPAIR STRAPS REF CRJ200 SRM 51-42-06. LEAK CHECK GOOD WITH NO LEAKS NOTED. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY.
